LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » every other day cycle

 - UBBFriend: Email this page to someone!    
Author Topic: every other day cycle
lymeboy
Unregistered


Icon 1 posted            Edit/Delete Post   Reply With Quote 
My symptoms have changed a bit and now are cycling every other day, give or take a day here and there. Sometimes I feel great until the evening, or feel awful until the evening.

Is this a sign of Bart? I have recently added Tindamax full time. Could it be Lyme? I have arthritis and tightness in my limbs and fingers. A lot more pain than I am used to. Herxes for me now feel like the "lead suit" that is associated w/ babs. But it happens every other day.

Also, I used to have major rages months back. That has dwindled almost completely, and I am far less irritable. Could it be that the modd stuf was catually Babs? I have been treating Babs over 6 months. could it be dying?

Generally I'm doing petty well for a sick person. But the herx cycle and the symptoms have changed a bit, and I was wondering if anyone finds this familiar?

IP: Logged | Report this post to a Moderator
TF
Frequent Contributor (5K+ posts)
Member # 14183

Icon 1 posted      Profile for TF     Send New Private Message       Edit/Delete Post   Reply With Quote 
What other meds are you taking?

The tinidazole is a cyst buster, so it is hitting lyme. It may produce the same side effects as metronidazole, so check to see if you have them. If so, may need extra B vitamins per Burrascano.

"4. Flagyl can be irritative to the nervous system- in the short term, it may cause irritability, "spacey" feelings, etc. Longer term, it can affect the peripheral nerves, causing tingles, numbness, etc. If mild, a change in dose may be required. Often, extra vitamin B can clear these symptoms. If the nerve symptoms persist or are strong, then metronidazole must be discontinued or these symptoms may become very long lasting." (page 15)

Tinidazole side effects:

http://www.ncbi.nlm.nih.gov/pubmedhealth/PMH0000280/#a604036-sideEffects

Lyme can definitely affect mood. So can bart. So, have you been treating bart?

If the change has occurred since taking the tinidazole daily, then hopefully this is a type of herx and these symptoms will begin to go away.

So, when did you start taking that med daily and when did this new set of symptoms start? That's what you always look for. If the new symptoms started a day or few days after the change in treatment, then they are most likely due to the treatment change.

A herx can be an up-and-down feeling (feel good half the day, then bad half the day; or feel good so I do a little something, then feel bad, etc.). So, if you were feeling good for longer periods of time prior to taking the Tindamax full-time, this is likely your herx now that you are killing lyme in a major way.

Drink lots of water and squeeze lots of lemon slices into it. Helps to cleanse you from the dead germs.

Also, I would keep track of how long this herx lasts so I could report it to the doctor.

Posts: 9931 | From Maryland | Registered: Dec 2007  |  IP: Logged | Report this post to a Moderator
lymeboy
Unregistered


Icon 1 posted            Edit/Delete Post   Reply With Quote 
Yes definitely the Tindamax is changing the game. This new cycle and symptoms coincides almost exactly with my New Tindamax regimen.

Oddly, When I was pulsing Tndamax, I felt just about cured for a good 2 weeks at a time. Best I have felt in years. On my good days, I get to that level. Now, however, good days are every other, every 2 days, or sometimes half of a day.

I have been treating Bart. Last year, under a different doc, I treated w/ Cipro and I felt really well after 5 months, and then relapsed under another doc, who stupidly tried to pulse rifampin and mepron at the same time....Been treating with Bactrim ds for 6 monhs now. Other ABX are Cefdinir, Tindamax, Biaxin, Mepron. Pulsing Art. Take Resveratrol, but recently ran out - awaiting new shipment.

The horrible moods that I normally associate with Bart have gone away. I am pretty even nowadays for the most part. For about 2 months now. They slowly tapered off.

But I have so many other BArt symptoms. And that quick cycle makes me think...perhaps the moods were Babs?

This is a tough nut to crack!

IP: Logged | Report this post to a Moderator
kadee
LymeNet Contributor
Member # 21199

Icon 1 posted      Profile for kadee     Send New Private Message       Edit/Delete Post   Reply With Quote 
I have the 2-days-flares also and I attribute them to Barts since they come along with tender lymphnodes, headache and the terrible moodswings.
Posts: 269 | From Germany | Registered: Jul 2009  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.